Alert archive / Nevada / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 32, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 21, 2008, 4:10 PM PDT for Storey County, Washoe County, Nevada. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2008, 4:10 PM PDT (23:10 UTC)
- Expired
- Jul 21, 2008, 4:45 PM PDT
- In force
- 35 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Storey County, NV, Washoe County, NV
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1658 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KREV 212312 SVRREV NVC029-031-212345- /O.NEW.KREV.SV.W.0032.080721T2310Z-080721T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 410 PM PDT MON JUL 21 2008 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN STOREY COUNTY IN WESTERN NEVADA... SOUTH CENTRAL WASHOE COUNTY IN WESTERN NEVADA... * UNTIL 445 PM PDT * AT 405 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR DERBY DAM...OR ABOUT 16 MILES EAST OF RENO...AND MOVING NORTH AT 28 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... VIRGINIA PEAK BY 435 PM PDT... 7 MILES WEST OF NIXON BY 445 PM PDT... THIS STORM WAS AFFECTING INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS 23 AND 37 AT 410 PM. THIS STORM HAS SHOWN SIGNS OF ROTATION AND THEREFORE WILL BE CAPABLE OF VERY STRONG DAMAGING WINDS AS WELL AS VERY HEAVY RAINFALL. THIS STORM WILL BE NEAR THE SOUTH END OF PYRAMID LAKE BY 445 PM. LAT...LON 3992 11968 3989 11930 3950 11942 3952 11965 TIME...MOT...LOC 2310Z 185DEG 24KT 3961 11952 $$ HOHMANN
2 follow-up statements
000
WWUS55 KREV 212331
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
428 PM PDT MON JUL 21 2008
NVC029-212338-
/O.CAN.KREV.SV.W.0032.000000T0000Z-080721T2345Z/
STOREY NV-
428 PM PDT MON JUL 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STOREY COUNTY IS
CANCELLED ALONG I-80...
THE STORM HAS MOVED NORTH OF I-80 AND NO LONGER A THREAT.
LAT...LON 3992 11968 3988 11930 3977 11933 3977 11934
3966 11936 3966 11937 3963 11937 3963 11938
3959 11940 3960 11961
TIME...MOT...LOC 2328Z 185DEG 24KT 3973 11951
$$
NVC031-212345-
/O.CON.KREV.SV.W.0032.000000T0000Z-080721T2345Z/
WASHOE NV-
428 PM PDT MON JUL 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM PDT
FOR SOUTH CENTRAL WASHOE COUNTY NORTH OF I-80...
AT 422 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH AND NICKEL SIZED HAIL. THIS STORM WAS LOCATED
NEAR VIRGINIA PEAK AND PALOMINO VALLEY...MOVING NORTH AT 28 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
VIRGINIA PEAK BY 435 PM PDT...
7 MILES WEST OF NIXON BY 445 PM PDT...
BOATERS AND SWIMMERS ON OR NEAR PYRAMID LAKE...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE IMMEDIATELY. DONT BE CAUGHT ON
THE WATER IN A THUNDERSTORM PEOPLE IN OR ON WATER ARE MUCH MORE
PRONE TO BEING STRUCK BY DEADLY LIGHTNING. STRONG AND ERRATIC WINDS
CAN LEAD TO BOATS CAPSIZING.
LAT...LON 3992 11968 3988 11930 3977 11933 3977 11934
3966 11936 3966 11937 3963 11937 3963 11938
3959 11940 3960 11961
TIME...MOT...LOC 2328Z 185DEG 24KT 3973 11951
$$
HOHMANN000
WWUS55 KREV 212351
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
449 PM PDT MON JUL 21 2008
NVC031-212359-
/O.EXP.KREV.SV.W.0032.000000T0000Z-080721T2345Z/
WASHOE NV-
449 PM PDT MON JUL 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WASHOE COUNTY
EXPIRED AT 445 PM PDT...
THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
MOVED NORTH TO PYRAMID LAKE. A SEVERE THUNDERSTORM WARNING REMAINS
IN EFFECT FOR THE AREA AROUND PYRAMID LAKE.
LAT...LON 3992 11968 3988 11930 3977 11933 3977 11934
3966 11936 3966 11937 3963 11937 3963 11938
3959 11940 3960 11961
TIME...MOT...LOC 2331Z 185DEG 24KT 3975 11951
$$
HOHMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:07 PM PDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 21, 2:07 PM PDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
207 PM PDT MON JUL 21 2008
.SHORT TERM...
TSTMS ARE INCREASING IN NUMBER AND POTENTIAL FOR LOCALLY HEAVY
RAINFALL WILL CONTINUE SO FLASH FLOOD WATCH WILL REMAIN
INTACT...WITH A COUPLE OF ADJUSTMENTS TO SHORTEN THE VALID TIME TO
8 PM IN MONO COUNTY AND EXTEND THE THREAT TO 5 AM FOR THE W-CNTRL
NV BASIN. MODEL GUIDANCE IS NOW IN GOOD AGREEMENT THRU TUESDAY AND
IMPROVED QPF FIELDS IN THE 18Z NAM...WHICH RECEIVED DATA FROM OUR
18Z SPECIAL SOUNDING...IS IN LINE WITH CURRENT FORECAST. FIRST
AREA OF ORGANIZED CONVECTION FROM MINERAL-LYON-DOUGLAS COUNTIES
THIS AFTERNOON WILL SPREAD NORTHEAST ACROSS W-CNTRL NV THIS
EVENING...WITH SECOND AREA OF STORMS DEVELOPING LATER TONIGHT
OVER NERN LASSEN AND NWRN NV LATER TONIGHT IN REGION OF ENHANCED
DYNAMICS AND DEFORMATION ZONE AHEAD OF UPPER LOW TRACKING ACROSS
NRN CA.
A FEW LINGERING TSTMS IN FAR NWRN NV-SURPRISE VALLEY SHOULD END
BY MID MORNING TUESDAY AS THE DYNAMICS AND MOISTURE RAPIDLY LIFT
NORTH OF THE OREGON BORDER. VERY DRY AND STABLE AIR MASS WILL
SPREAD ACROSS REGION ON TUESDAY AND END ANY FURTHER THREAT OF
THUNDERSTORMS. MAX TEMPS WILL REMAIN SLIGHTLY BELOW NORMAL IN THE
MARGINALLY COOLER AIR MASS BEHIND THE PASSAGE OF THE EJECTING UPPER
LOW.
FOR WED-THURS...DRY CONDITIONS WILL PREVAIL WITH A WARMING TREND
TO UPPER 90S AND LOWER 100S IN THE WRN NV VALLEYS BY THURSDAY.
SOME HIGH LEVEL MOISTURE SHEARING OFF FROM HURRICANE FAUSTO COULD
BRING AREAS OF CIRRUS OVER PARTS OF THE REGION ON WEDNESDAY...AND
SOME CUMULUS BUILDUPS ARE PROBABLE BY THURSDAY IN THE MINERAL-MONO
CONVERGENCE ZONE BUT WARM AIR ALOFT AND LACK OF SIGNIFICANT
LIFTING MECHANISM WILL INHIBIT TSTM FORMATION BOTH DAYS. MJD
.LONG TERM...FRIDAY THROUGH MONDAY...
DURING THE LONG TERM HIGH PRESSURE WILL REMAIN OVER THE SRN CONUS
WITH AN ACTIVE PATTERN ACROSS THE NRN TIER. ON FRIDAY THE RIDGE IS
PROGGED TO EXTEND FROM THE SRN PLAINS NORTHWARD INTO ALBERTA AND
SASKATCHEWAN. THIS AMPLIFICATION WILL BE ASSOCIATED WITH A SHARP
TROUGH AND BAROCLINIC ZONE MOVING ONTO THE BRITISH COLUMBIA COAST.
THIS SET UP WILL ALLOW FOR A WARM FLOW INTO THE WRN GREAT BASIN.
MONSOONAL MOISTURE SHOULD MAINLY BE CONFINED TO SRN NEVADA. HOWEVER
...SFC HEATING WILL HELP TO INCREASE LLVL INSTABILITY...AND THIS
WILL CREATE CONDITIONS FAVORABLE FOR ISOLD TSTMS OVER THE FAR SRN
ZONES.
THE GFS AND ECMWF SHOW THE SRN RIDGE BUILDING WEST INTO THE SWRN
CONUS ON SATURDAY. THIS SHOULD VEER THE SYNOPTIC FLOW TO A MORE WLY
DIRECTION. THIS PATTERN WOULD KEEP MOST OF THE LLVL MOISTURE TO OUR
EAST. THIS PATTERN IS ALSO PROGGED TO REMAIN FAIRLY STATIONARY
THROUGH MONDAY AS THE PROGRESSIVE ZONAL PATTERN SHOULD REMAIN WELL
TO OUR NORTH. WITH THE STRONG SFC HEATING EXPECTED THE GFS HAS
NEGATIVE LIFTED INDEX VALUES ACROSS MONO AND MINERAL COUNTIES EACH
AFTN AND EVENING FRIDAY THROUGH MONDAY. AS A RESULT WILL CONTINUE
WITH A SLIGHT CHANCE OF AFTN AND EVENING TSTMS OVER SRN MONO AND
MINERAL COUNTIES EACH DAY. TEMPERATURES WILL CONTINUE TO BE
SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED PERIOD. OHARA
&&
.AVIATION...
TSTMS CAN BE EXPECTED ACROSS THE REGION THIS AFTN AND THIS EVENING.
THE BEST CHANCE OF TSTMS WILL BE FROM 21Z TO 04Z. THE AIR MASS IS
QUITE MOIST WITH DEW POINTS IN THE 50S ACROSS WRN NEVADA. HEAVY
RAINFALL AND WIND GUSTS TO 40 KTS ARE POSSIBLE WITH THE STRONGER
STORMS. THE GENERAL FLOW PATTERN OF THE TSTMS WILL BE FROM THE
SOUTH TO THE NORTH...FROM AROUND 180 TO 200 DEG. DRY AIR WILL
ADVECT INTO THE REGION AFTER 06Z AS THE UPR TROUGH MOVES EAST.
OHARA
&&
.FIRE WEATHER...
HIGH PRESSURE OVER THE FOUR CORNERS WILL CONTINUE TO BRING UP
MOISTURE INTO THE WESTERN GREAT BASIN AND NORTHEASTERN SIERRA THIS
AFTERNOON AND EVENING. THE APPROACHING LOW PRESSURE SYSTEM WILL MOVE
INTO NORTHERN CALIFORNIA TONIGHT WILL HELP TO ORGANIZE THUNDERSTORMS
WITH SOME EXPECTED TO BECOME SEVERE...WITH DOWNBURST WINDS UP TO
60 MPH AND SMALL HAIL.
STORMS IN NORTHEASTERN CALIFORNIA...CLOSER TO THE UPPER LOW... HAVE
ALREADY SHOWN TO HAVE STORM SPEEDS OF NEAR 30 MPH...WHILE STORMS IN
CENTRAL AND WESTERN NEVADA HAVE SLOWER SPEEDS AROUND 25 MPH. THESE
SPEEDS ARE ALSO EXPECTED TO INCREASE AS THE LOW MOVES IN LATER THIS
EVENING. WITH ABUNDANT MOISTURE IN THE REGION TODAY...INCLUDING A
SPECIAL SOUNDING TAKEN AT 18Z THAT SHOWED 0.80 INCH OF PRECIPITABLE
WATER OVER RENO. MOST OF THE STORMS THAT WE SEE THROUGH TONIGHT WILL
HAVE WETTING RAINS...BUT THERE REMAINS A THREAT OF ISOLATED DRY
LIGHTNING AND A FEW NEW FIRE STARTS OUTSIDE OF THE STORM CORES.
DRY AIR WILL MOVE IN QUICKLY BEHIND THE LOW AS IT MOVES TO THE EAST.
THIS WILL WORK TO STABILIZE THE AREA...WITH A SLIGHT POSSIBILITY OF
A LINGERING STORM TUESDAY MORNING IN THE FAR NORTH NEAR THE OREGON
BORDER. HOON
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NVZ004-005.
FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NVZ001-003.
CA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ070-071.
FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR CAZ073.
&&
HTTP://WEATHER.GOV/RENOHazardous weather outlook, Jul 21, 6:11 AM PDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 611 AM PDT MON JUL 21 2008 CAZ070>073-NVZ001>005-220000- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 611 AM PDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT... STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS WESTERN NEVADA AND NORTHEASTERN CALIFORNIA. UPPER LEVEL SYSTEM WILL MOVE ACROSS THE AREA PROVIDING THE FOCUS FOR THUNDERSTORM DEVELOPMENT. THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING DUE TO ABUNDANT MOISTURE AND TRAINING OF THUNDERSTORMS. SMALL HAIL AND STRONG WIND GUSTS...AS WELL AS FREQUENT LIGHTNING...CAN ALSO BE EXPECTED WITH ANY THUNDERSTORMS THAT DEVELOP. AREAS EAST OF HIGHWAY 395 WILL SEE THE BEST CHANCES FOR THUNDERSTORM ACTIVITY. THUNDERSTORMS ARE FORECAST TO MOVE NORTHWARD BY TONIGHT IMPACTING AREAS NORTH OF INTERSTATE 80. LOCALLY HEAVY RAINFALL AS WELL AS STRONG WIND GUSTS...AND FREQUENT LIGHTNING WILL CONTINUE WITH THUNDERSTORMS DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORM ACTIVITY IS FORECAST IN THE FAVORED CONVERGENCE ZONE IN MONO AND MINERAL COUNTIES TUESDAY THROUGH FRIDAY. PRIMARY THREATS WILL BE LOCALLY HEAVY RAINFALL AND SMALL HAIL. SATURDAY MAY SEE INCREASED CHANCES FOR THUNDERSTORMS ACROSS SOUTHERN AND EASTERN NEVADA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER...INCLUDING HEAVY RAINFALL...STRONG THUNDERSTORM OUTFLOW WINDS...HAIL...AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN RENO. SKYWARN ACTIVATION MAY BE REQUIRED FOR THIS AFTERNOON AND EVENING FOR POTENTIAL STRONG THUNDERSTORMS. MOZLEY HTTP://WEATHER.GOV/RENO
In the hours before
Local storm report, Jul 21, 3:34 PM PDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
334 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM FUNNEL CLOUD 4 SE FALLON STATION 39.38N 118.67W
07/21/2008 CHURCHILL NV TRAINED SPOTTER
MULTIPLE FUNNEL CLOUD REPORTS IN SEVERE THUNDERSTORM
SOUTHEAST OF FALLON.
&&
SMCGUIRELocal storm report, Jul 21, 3:41 PM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
341 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HEAVY RAIN 6 SE SILVER SPRINGS 39.35N 119.18W
07/21/2008 U0.00 INCH LYON NV TRAINED SPOTTER
HEAVY RAINFALL WITH PEA-SIZED HAIL COVERING GROUND.
&&
SMCGUIRELocal storm report, Jul 21, 3:54 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
354 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM FUNNEL CLOUD LAHONTAN RESERVOIR 39.46N 119.07W
07/21/2008 CHURCHILL NV TRAINED SPOTTER
DISTINCT WALL CLOUD BEING REPORTED WITH SEVERE
THUNDERSTORM OVER LAHONTAN RESERVOIR.
&&
SMCGUIRELocal storm report, Jul 21, 3:56 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
356 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL LAHONTAN RESERVOIR 39.46N 119.07W
07/21/2008 M0.75 INCH CHURCHILL NV TRAINED SPOTTER
HAIL COVERING GROUND AND ROADWAY FLOODING REPORTED ON HWY
95 BETWEEN YERINGTON AND SILVER SPRINGS.
&&
SMCGUIRELocal storm report, Jul 21, 3:58 PM PDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
358 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HEAVY RAIN NW IMLAY 40.66N 118.15W
07/21/2008 U0.00 INCH PERSHING NV TRAINED SPOTTER
HEAVY RAIN WITH STRONG WINDS CURRENTLY BEING REPORTED.
0328 PM HAIL 6 SE SILVER SPRINGS 39.35N 119.18W
07/21/2008 M0.25 INCH LYON NV TRAINED SPOTTER
0334 PM FUNNEL CLOUD 4 SE FALLON STATION 39.38N 118.67W
07/21/2008 CHURCHILL NV TRAINED SPOTTER
MULTIPLE FUNNEL CLOUD REPORTS IN SEVERE THUNDERSTORM
SOUTHEAST OF FALLON.
0335 PM HAIL LAHONTAN RESERVOIR 39.46N 119.07W
07/21/2008 M0.75 INCH CHURCHILL NV TRAINED SPOTTER
HAIL COVERING GROUND AND ROADWAY FLOODING REPORTED ON HWY
95 BETWEEN YERINGTON AND SILVER SPRINGS.
0341 PM HEAVY RAIN 6 SE SILVER SPRINGS 39.35N 119.18W
07/21/2008 U0.00 INCH LYON NV TRAINED SPOTTER
HEAVY RAINFALL WITH PEA-SIZED HAIL COVERING GROUND.
0354 PM FUNNEL CLOUD LAHONTAN RESERVOIR 39.46N 119.07W
07/21/2008 CHURCHILL NV TRAINED SPOTTER
DISTINCT WALL CLOUD BEING REPORTED WITH SEVERE
THUNDERSTORM OVER LAHONTAN RESERVOIR.
&&
SMCGUIRELocal storm report, Jul 21, 4:05 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
405 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO 1 SW FALLON 39.47N 118.79W
07/21/2008 CHURCHILL NV TRAINED SPOTTER
RAIN WRAPPED TORNADO REPORTED ON THE GROUND WITH SEVERE
THUNDERSTORM 5 MILES WEST OF FALLON.
&&
SMCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 3:39 AM PDT | Severe Thunderstorm Warning | REV | Mineral | 28 min |
| Jul 21, 6:07 AM PDT | Flash Flood Watch | REV | Churchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more | 21 hr |
| Jul 21, 2:07 PM PDT | Severe Thunderstorm Warning | REV | Lyon, Storey | 38 min |
| Jul 21, 2:10 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Lyon, Mineral | 35 min |
| Jul 21, 2:28 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 32 min |
| Jul 21, 2:42 PM PDT | Tornado Warning | REV | Churchill, Lyon, Mineral | 33 min |
| Jul 21, 3:07 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Lyon, Storey | 38 min |
| Jul 21, 3:12 PM PDT | Tornado Warning | REV | Churchill | 48 min |
| Jul 21, 3:23 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Lyon, Washoe | 37 min |
| Jul 21, 3:37 PM PDT | Severe Thunderstorm Warning | REV | Storey, Washoe | 38 min |
| Jul 21, 3:40 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Lyon | 50 min |
| Jul 21, 3:49 PM PDT | Tornado Warning | REV | Churchill, Lyon | 41 min |
| Jul 21, 3:56 PM PDT | Tornado Warning | REV | Churchill | 49 min |
| Jul 21, 4:03 PM PDT | Severe Thunderstorm Warning | REV | Churchill | 42 min |
| Jul 21, 4:19 PM PDT | Tornado Warning | REV | Churchill | 41 min |
| Jul 21, 4:39 PM PDT | Severe Thunderstorm Warning | REV | Washoe | 36 min |
| Jul 21, 4:46 PM PDT | Severe Thunderstorm Warning | REV | Mineral | 44 min |
| Jul 21, 4:47 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 43 min |
| Jul 21, 4:48 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Pershing | 57 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.